Alain Rouault
Alain Rouault
Verified email at
Cited by
Cited by
KPP equation and supercritical branching Brownian motion in the subcritical speed area. Application to spatial trees
B Chauvin, A Rouault
Probability theory and related fields 80 (2), 299-314, 1988
Large deviations for quadratic forms of stationary Gaussian processes
B Bercu, F Gamboa, A Rouault
Stochastic Processes and their Applications 71 (1), 75-90, 1997
Sharp large deviations for the Ornstein--Uhlenbeck process
B Bercu, A Rouault
Theory of Probability & Its Applications 46 (1), 1-19, 2002
Discretization methods for homogeneous fragmentations
J Bertoin, A Rouault
Journal of the London Mathematical Society 72 (1), 91-109, 2005
Martingales and profile of binary search trees
B Chauvin, T Klein, JF Marckert, A Rouault
Electronic Journal of Probability 10, 420-435, 2005
Growing conditioned trees
B Chauvin, A Rouault, A Wakolbinger
Stochastic Processes and their Applications 39 (1), 117-130, 1991
Processus de Dawson-Watanabe conditionné par le futur lointain
S Roelly, A Rouault
CR Acad. Sci. Paris Ser. I 309, 867-872, 1989
On two measures defined on the boundary of a branching tree
Q Liu, A Rouault
Classical and Modern Branching Processes, 187-201, 1997
Pathwise asymptotic behavior of random determinants in the uniform Gram and Wishart ensembles
A Rouault
arXiv preprint math/0509021, 2005
Circular Jacobi ensembles and deformed Verblunsky coefficients
P Bourgade, A Nikeghbali, A Rouault
International Mathematics Research Notices 2009 (23), 4357-4394, 2009
A study of the Hartman-Watson distribution motivated by numerical problems related to Asian options pricing
P Barrieu, A Rouault, M Yor
J. of Appl. Probab. 41 (4), 1049-1058, 2004
Boltzmann-Gibbs weights in the branching random walk
B Chauvin, A Rouault
Classical and Modern Branching Processes, 41-50, 1997
Supercritical Branching Brownian Motion and K‐P‐P Equation In the Critical Speed‐Area
B Chauvin, A Rouault
Mathematische Nachrichten 149 (1), 41-59, 1990
Large deviations for squares of Bessel and Ornstein-Uhlenbeck processes
C Donati-Martin, A Rouault, M Yor, M Zani
Probability Theory and Related Fields 129 (2), 261-289, 2004
Sum rules via large deviations
F Gamboa, J Nagel, A Rouault
J. Funct. Anal., 2015
Construction et propriétés de martingales des branchements spatiaux interactifs
S Roelly, A Rouault
International Statistical Review/Revue Internationale de Statistique, 173-189, 1990
Lois de Zipf et sources markoviennes
A Rouault
Annales de l'IHP Probabilités et statistiques 14 (2), 169-188, 1978
Limit theorems for Mandelbrot's multiplicative cascades
Q Liu, A Rouault
Annals of Applied Probability, 218-239, 2000
Large deviations and branching processes
A Rouault
Pliska Studia Mathematica Bulgarica 13 (1), 15p-38p, 2000
A functional large deviations principle for quadratic forms of Gaussian stationary processes
F Gamboa, A Rouault, M Zani
Statistics & probability letters 43 (3), 299-308, 1999
The system can't perform the operation now. Try again later.
Articles 1–20